Fentanyl warnings

Common Questions and Answers about Fentanyl warnings

actiq

Avatar f tn I Have been prescribed 25 mcg/ hour Mylan Fentanyl patches.I'm on my third patch. I'm feeling no relief. I've enven tried using a heating pad and chewing on the used ones just to get some relief still nothing.Any suggestions?
Avatar f tn I know that most CNS depressant meds inc painkillers usually have alcohol warnings but with fentanyl it is definately not just for show. even small to moderate drinking can lead to very serious problems when you are on the patch, including respiratory depression(which can lead to death - and DOES, search the net, you'll find out). I mostly gave up drinking many years ago but still occasionally have a few drinks on family outings.
3039221 tn?1340461200 What a close, but unfounded call! I have COPD and it attacks sometimes. I was watchful for signs of respitory distress while using the patch because that is one of it's chief warnings. Also true of Soma, which I just started using at the same time. When I felt the distress, I assumed it was the Fentanyl and discontinued it immediately. But the distress continued so I isolated each drug I was taking and after 5 visits to the ER, wa assured that it was not drug realted - just COPD.
874521 tn?1424116797 So I read these articles and it seems that Merk was sued in 2010. I have not read everything on this, but wouldn't you think major warnings would have come out about this 3 years ago. I wonder if removing the chip is an option Such a shame. This was the "Holy Grail" for identification. Seems the more we take care of our kits (chips, vaccinations, meds) the more harm can be done.
Avatar m tn Today my doctor switched me to a 25ug/hr Fentanyl patch. I have been wearing the patch for ~2 hours at this point and have some decent relief. I am suppose to leave the patch on for 72 hours as most patients. If I at any point feel nausea (or any reason) and want to remove is that ok? I only get ten a month and for some reason as of now my insurance company wont cover the fentanyl. They are very expensive ~120-140$.
82861 tn?1333453911 My pain doc is great and I use the 50 mcg fentanyl patch, 25 mg phenergan 2 or 3 times a day and norco if needed for breakthrough pain. I also see a pain psychologist who has helped every bit as much if not more than my pain doc. My question is: have you ever seen any truly successful treatment of patients with adhesions, and does your recommended treatment differ from what I'm using?
10175413 tn?1427170251 Here is what they say about Harvoni. (Ledipasvir/sofosbuvir) A fatal cardiac arrest was reported in a patient receiving a sofosbuvir-containing regimen (ledipasvir/sofosbuvir). Bradycardia has generally occurred within hours to days, but cases have been observed up to 2 weeks after initiating HCV treatment.
Avatar f tn I got two warnings over the same post, and it's ridiculous because I was the one who kept reporting my own post just because I wanted it deleted..
Avatar n tn I have been taking up to 12 percocets a day (sciatica) and now I've been given Fentanyl Patch (16.5 for a nominal in vivo delivery of 100 mcg/h fentanyl for 72hrs) and don't know what to expect, I'm alittle scared to put it on. Could someone tell me how they feel, I have 9yr old twins and don't want to be too zonked out. Thanks so much for any info, I'm so happy I found this site.
Avatar f tn I am going to get off the Fentanyl patches and put on Methadone using Suboxone as a bridge .I have never heard of this med called Suboxone.I am on 200mcg of Fentanyl how long will it take to get off the fentanyl?
Avatar m tn If the pain is still there, obviously the Fentanyl is not working and you need to address what is actually happening. Fentanyl CAN relieve pain, depending... It also dopes up your mind and body. You have no way of knowing this until you can think clearly and the Fentanyl prevents that clear thinking. Find out what is really going on and GET OFF THE FENTANYL, THIS STUFF IS DANGEROUS!
Avatar n tn interactions between prozac and fentanyl. My husbands meds were recently doubled. Prozac now 40mg and fentanyl 50mcg. and he is now talking in his sleep every night and constantly scratching at himself in his sleep.
Avatar f tn I blindly went along with my doctor prescribing the Fentanyl patch along with other meds for BT pain. I realized the Fentanyl had a lot of negative things for me (like increase in sugar intake, nodding off when I stopped doing anything, no short term memory.) Do a search on Fentanyl here and see what people have gone through with it. Personally I think it should only be used for end of life pain. If you have reason to think you won't ever come off it, then it would be okay.
Avatar f tn So I would just discuss with your doctor the fact that the fentanyl is no longer working. I have heard that fentanyl tends to work a lot longer than longer acting opioids in pill form before effectiveness begins to wane. The options that your doctor will most likely present to you are, an increase in fentanyl (which will require wearing a couple of patches versus just one), an increase or change in breakthrough pain medication and/or an addition of a long acting medication in pill form.
Avatar n tn The fentanyl should manage your pain much more effectively than the methadone... well I believe it will based on my personal experiences. And I have never taken opana, so I am not sure how much it would help. Good Luck.
Avatar m tn Just wanted to ask if anyone had any experience with switching methadone 95mg once daily, to fentanyl patch 100mcg Hour patch? or know the methadone mg fentanyl dose equivalents?
Avatar m tn Hey buddy! Congrats on your decision to taper down. I know fentanyl can be a handful. There's several members who has tapered quite successfully At 50mcg, my doctor wanted me to switch over to Oxycotin but insurance didn't allow it, which led to going cold turkey. I'll be passing your post to current and past fentanyl users! There's tons of support here!
Avatar f tn t wait hours for it to kick in you can put a heating pad on the fentanyl patch, the heat releases the fentanyl from the patch alot quicker, there for reducing the waiting period substantialy. Also..normally you will change the patch every 72 hrs, but at the end of 48 hrs you can put another patch on, and remove the old patch as directed, usually after 72 hrs. This will keep a continous level of fentanyl in your system, and according to my experience and my Dr. it is safe to do.
Avatar f tn I went cold turkey off fentanyl patch dr didn't taper just said wasn't going to refill it. On day 10 feel great just tired. My question is will the withdrawls be worse with the oxy? I'm on 5/325 4 times a day. This time I'm talking to dr about tapering and I got something for withdrawls on day 4. I also take soma I assume this will be done at the sametime.
Avatar n tn about 2 weeks ago had no oxy left snd i tried to avoid withdrawal with fentanyl patches. 2 of 100 and 1 of 50 but after the simptoms of w/d ended i took them of and put another when simptoms started and so on till this mondey when i finished all the patches i had. monday i had a hard w/d but sedate my self with xanax valium and carmabazepine i got on prescription. yesterday i felt better but i made in fentanyl iv with 10% of an old patch i used only 12 hours and today same.
Avatar f tn Within 24 hous you should begin to feel tje fentanyl working, and after a day or two after you apply the 2nd patch, the level of fentanyl in your system will stablize. You can do a couple of things to make sure the patch is working. First, make sure that patch is properly applied and second, acquire the covers for the patch. Information about proper application of tjeeethe patch and the covers is is on the patient information you should have received with the medication.